RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1972, Volume 36, Issue 6, Pages 1321–1347 (Mi izv2374)  

This article is cited in 11 scientific papers (total in 11 papers)

Surgery of singularities of smooth mappings

Ya. M. Eliashberg


Abstract: In this article a method of reconstruction (surgery) of singularities of smooth mappings is presented which for smooth manifolds $M$ and $Q$ permits the construction of a mapping $M\to Q$ with given singularities. The results obtained by this method in the present paper were partially announced in [7].

Full text: PDF file (3191 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1972, 6:6, 1302–1326

Bibliographic databases:

UDC: 513.83
MSC: Primary 57D45; Secondary 57D12, 57D30
Received: 27.09.1971

Citation: Ya. M. Eliashberg, “Surgery of singularities of smooth mappings”, Izv. Akad. Nauk SSSR Ser. Mat., 36:6 (1972), 1321–1347; Math. USSR-Izv., 6:6 (1972), 1302–1326

Citation in format AMSBIB
\Bibitem{Eli72}
\by Ya.~M.~Eliashberg
\paper Surgery of singularities of smooth mappings
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1972
\vol 36
\issue 6
\pages 1321--1347
\mathnet{http://mi.mathnet.ru/izv2374}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=339261}
\zmath{https://zbmath.org/?q=an:0254.57019}
\transl
\jour Math. USSR-Izv.
\yr 1972
\vol 6
\issue 6
\pages 1302--1326
\crossref{https://doi.org/10.1070/IM1972v006n06ABEH001920}


Linking options:
  • http://mi.mathnet.ru/eng/izv2374
  • http://mi.mathnet.ru/eng/izv/v36/i6/p1321

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Harold Levine, “Stable maps: An introduction with low dimensional examples”, Bol Soc Bras Mat, 7:2 (1976), 145  crossref  mathscinet  zmath
    2. N. M. Mishachev, Ya. M. Eliashberg, “Surgery on singularities of foliations”, Funct. Anal. Appl., 11:3 (1977), 197–206  mathnet  crossref  mathscinet  zmath
    3. N. M. Mishachev, “The structure of flags of foliations”, Russian Math. Surveys, 34:1 (1979), 233–234  mathnet  crossref  mathscinet  zmath
    4. Osamu Saeki, “Topology of special generic maps of manifolds into Euclidean spaces”, Topology and its Applications, 49:3 (1993), 265  crossref
    5. Osamu Saeki, “Studying the topology of Morin singularities from a global viewpoint”, Math Proc Camb Phil Soc, 117:2 (1995), 223  crossref  mathscinet  zmath
    6. P. M. Akhmet'ev, “Smooth immersion of manifolds of small dimension. II. Cobordism group of critical points of multiparameter families of functions”, Sb. Math., 186:12 (1995), 1727–1751  mathnet  crossref  mathscinet  zmath  isi
    7. Osamu Saeki, “Simple stable maps of 3-manifolds into surfaces”, Topology, 35:3 (1996), 671  crossref
    8. R. Rimányi, A. Szücs, “Pontrjagin–thom-type construction for maps with singularities”, Topology, 37:6 (1998), 1177  crossref
    9. Saeki O., “Fold Maps on 4-Manifolds”, Comment. Math. Helv., 78:3 (2003), 627–647  crossref  isi
    10. Rustam Sadykov, “Elimination of singularities of smooth mappings of 4-manifolds into 3-manifolds”, Topology and its Applications, 144:1-3 (2004), 173  crossref
    11. Rustam Sadykov, “Bordism groups of solutions to differential relations”, Algebr Geom Topol, 9:4 (2009), 2311  crossref
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:440
    Full text:176
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020